# SDR COMA9860075

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 7366438
- Condition: Malfunction
- Location: Fuel Syst
- Part time: 420 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE MESSAGE DURING FLIGHT.  REPLACED THE FUEL COMPUTER.
